# SDR MASA2011050302567

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 21,911 hours, 15,310 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING IN FLT.  ADJUSTED PX101 & 107.
